# SDR AALA20160819001

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 46,458 hours, 23,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT BETWEEN SEAT ROW 11 AND 18 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.
